# SDR ARWR961783

- Difficulty date: May 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 161E
- Condition: Wrong Part
- Location: Wing Center
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND WING CENTER SECTION PANEL NR 161E, IS THE IMPROPER PANEL IN THAT LOCATION.  FABRICATED NEW PANEL IAW DER M.H.A. 3063 AND SRM 51-1-8 AND SRM 51-1-30.  (X)
